MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5FX60CM SGL PRO PICC CT-BASIC; PRO-PICC CT

MEDICAL COMPONENTS, INC. 5FX60CM SGL PRO PICC CT-BASIC; PRO-PICC CT
Model Number MR17035101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently waiting for the return of the device for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Connection leak.The insertion site was the right basal vein guided by ultrasound.The leak in the connection was verified days after insertion, no cracks in the catheter were observed.

Brand Name
5FX60CM SGL PRO PICC CT-BASIC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10189032
Report Number2518902-2020-00025
Device Sequence Number13679950
Product Code LJS
UDI-Device Identifier00884908033168
UDI-Public884908033168
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2021
Device Model NumberMR17035101
Device Catalogue NumberMR17035101
Device Lot NumberMNAM040
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR